# SDR SIMA2019021108003

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 36,623 hours, 31,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 68503
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERNAL OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED  RH AFT EXTERNAL OVERWING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND EMB AMM 33-50-10-400-801-A. DID NOT FIX. SUSPECT #4 EMERGENCY BATTERY AND POWER SUPPLY BAD. REMOVED AND REPLACED #4 EMERGENCY BATTERY AND POWER SUPPLY IAW EMB AMM 33-50-04-000-801-A, EMB AMM 33-50-04-400-801-A, EMB AMM 33-50-04-000-802-A. AND EMB AMM 33-50-04-400-802-A. OPS CHECK GOOD. NO MORE DEFECTS NOTED AT THIS TIME. END. BATTERY CHARGER ASSY P/N 11-0049 S/N 19233
